(i)

  1. Weight theory for integral transforms on spaces of homogeneous type (with I. Genebashvili, V. Kokilashvili, and M. Krbec). Pitman Monographs and Surveys in Pure and Applied Mathematics, 92. Longman, Harlow, 1998.

(ii)

  1. Fractional maximal functions with respect to a basis of convex comparable sets in weighted Lebesgue spaces. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 129 (1988), No. 2, 273-275.

  2. Weighted inequalities for potentials in spaces of homogeneous type. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 129 (1988), No. 3, 493-495.

  3. Riesz transforms and maximal functions in $\Phi(L)$ classes. Soobshch. Akad. Nauk Gruzin. SSR 137 (1990), No. 3, 489-492.

  4. Maximal functions in the classes  (with V. Kokilashvili and M. Krbec). (Russian) Dokl. Akad. Nauk SSSR 314 (1990), No. 3, 534-536; English transl.: Soviet Math. Dokl. 42 (1991), No. 2, 488-490.

  5. Maximal functions with respect to the basis of comparable convex sets in weighted Lebesgue spaces. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 95 (1990), 20-38.

  6. Weighted inequalities for vector-valued fractional maximal functions. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 98 (1991), 9-18.

  7. General weak-type inequalities for the maximal operator and Riesz transforms. Soobshch. Akad. Nauk Gruzii 146 (1992), No. 3, 497-500.

  8. Weak type weighted inequalities for maximal functions with respect to the general basis. Soobshch. Akad. Nauk Gruzii 145 (1992), No. 2, 249-252.

  9. General weak type inequalities for the maximal operators and singular integrals. Proc. A. Razmadze Math. Inst. 101 (1992), 47-63.

  10. Solutions of some weight problems (with I. Genebashvili and V. Kokilashvili). Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992), 264-273, Teubner-Texte Math., 133, Teubner, Stuttgart, 1993.

  11. Riesz transforms and maximal functions in  classes. Proc. A. Razmadze Math. Inst. 102 (1993), 59-70.

  12. Hilbert transform in Zygmund classes. Proc. A. Razmadze Math. Inst. 102 (1993), 71-84.

  13. Maximal functions,  classes and Carleson measures (with V. Kokilashvili and M. Krbec). Proc. A. Razmadze Math. Inst. 102 (1993), 85-97.

  14. Weak and extra-weak type inequalities for the maximal operator and the Hilbert transform (with L. Pick). Czechoslovak Math. J. 43(118) (1993), No. 3, 547-566.

  15. Criteria of general weak type inequalities for integral transforms with positive kernels (with I. Genebashvili and V. Kokilashvili). Georgian Math. J. 1 (1994), No. 1, 9-29.

  16. Criteria of weighted inequalities in Orlicz classes for maximal functions defined on homogeneous type spaces (with V. Kokilashvili). Georgian Math. J. 1 (1994), No. 6, 617-649.

  17. Criteria of weight inequalities for integral transforms defined on homogeneous type spaces (with V. Kokilashvili). Topological vector spaces, algebras and related areas (Hamilton, ON, 1994), 251-262, Pitman Res. Notes Math. Ser., 316, Longman Sci. Tech., Harlow, 1994.

  18. Weighted inequalities for one-sided maximal functions in Orlicz classes. Function Spaces, Differential Operators and Nonlinear Analysis, 201-205 (Paseky nad Jizerou, 1995), Prometheus Publishing House, 1996.

  19. The necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals, I (with V. Kokilashvili). Georgian Math. J. 2 1995), No. 4, 361-384.

  20. The necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals, II (with V. Kokilashvili). Georgian Math. J. 2 (1995), No. 5, 445-468.

  21. Solution of two-weight problems for integral transforms with positive kernel (with I. Genebashvili and V. Kokilashvili). Georgian Math. J. 3 (1996), No. 4, 319-342.

  22. Criteria for two-weight inequalities for integral transforms with a positive kernel and for maximal functions (with I. Genebashvili and V. Kokilashvili). (Russian) Dokl. Akad. Nauk 351 (1996), No. 4, 448-451.

  23. Criteria of strong type two-weighted inequalities for fractional maximal functions (with V. Kokilashvili). Georgian Math. J. 3 (1996), No. 5, 423-446.

  24. Two-weighted mixed inequalities in Orlicz classes for fractional maximal functions defined on homogeneous type spaces. Proc. Razmadze Math. Inst. 112 (1997), 23-56.

  25. Maximal functions and singular integrals on  spaces. Proc. Razmadze Math. Inst. 114 (1997), 112-115.

  26. The generalized Hardy operator with kernel and variable integral limits in Banach function spaces (with J. Lang). J. Inequal. Appl. 4 (1999), No.1, 1-16.

  27. Fractional maximal functions in weighted Banach spaces. Real Anal. Exchange 25 (1999/2000), No. 1, 291-316.

  28. Duality principles and reduction theorems (with L.Pick). Math. Inequal. Appl. 3 (2000), No. 4, 539-558.

  29. Discretization and antidiscretization of rearrangement-invariant norms (with L. Pick). Publ. Mat. 47 (2003), No.2, 311-358.

  30. On the extrapolation estimates (with T. Sobukawa). Math. Inequal. Appl. 6 (2003), No. 1, 97-104.